Thread: Delt Injection Problem
08-26-2003, 06:57 AM #1New Member
- Join Date
- Aug 2003
Delt Injection Problem
I took 1c of enan and 1c of win in my left delt 9 days ago. I know this is a painful injection, so I wasnt worried when it was extremely sore for about 3 or 4 days. Since then, I have felt an odd tingling down my left arm, and my arm just doesnt feel right. I dont have any real pain in the injection site anymore, but the rest of my arm feels off. I have some type of pulsating just below my delt also. I went in the middle of my delt, in the right spot. I have taken many injections in my delts, so I am aware of where and how to. I have been able to lift and do everything else with my arm.
I only had a 1 1/2" available, so I used that and only went in one inch. From the force of pushing, it maybe went in another 1/4 inch. I aspirated and everything was ok. The only problem is I did not clean off the top of the vial first. The size and the cleaning are the only things I did differently, and even the size has been OK in the past. Any information would be helpful, as I am trying to figure out what the hell I did here.
08-26-2003, 07:03 AM #2
You should clean the top of the vials but this isn't what's causing your problem. I'm not sure but maybe you hit a nerve. I've done lots of delt shots and never had your problem but I had a problem like yours in my knee from a quad shot of winny/cyp. It went away after a few days.
08-26-2003, 08:04 AM #3
yes it sounds like you may have struck a nerve...i have taken my last 2 doses in each side delt...1cc of Shanghai 250 enanthate and .75cc Shanghai EQ250 (total 1.75cc each delt)..very little pain but some muscle twitching for a few moments..however i am having a little tingleing sensation between my thumbs and both index fingers but it is not constant on certain movements
08-28-2003, 08:10 AM #4New Member
- Join Date
- Aug 2003
Is there anything I can do now, and how long should I wait to see if it goes away? And if it doesnt, any suggestions on what I should do then.
08-28-2003, 08:28 AM #5
it will go away on its own...may take a while though..just one of problems you run into here in the darkside
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)